Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

This is about my sleep. From 2 years I am unable to sleep normally. But major problem started around 13 months. I started workout and my trainer suggested some supplements. I had to leave jim after 3 months due to exams. After that I started feeling depressed and now I am unable to sleep. Its like after every 26-27 hrs I fall asleep for only 4-5 hrs. This is causing more damage to my body like severe dryness, dandruff and hair loss, dry cough, my body stopped developing. Actually its very severe and I don't know if I should meet a psychiatrist or who?

1 Doctor Answered
It is always recommended to take even supplements under your general physician's guidance. Sleep disturbance, dryness and all these symptoms could be a side effect of these supplements. It is highly recommended you visit your physician at the earliest.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.